# SDR YENA2021062500388

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 39,538 hours, 25,457 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, "CORROSION ON FOWARD SEAL REST  AT AFTER CARGOO DOOR CUTOUT WAS REMOVED PER EMB SRM 51-12-01 PAR 6.B AND WAS FOUND OUT OF LIMITS PER EMB 190 SRM  53-23-11 SEAL REST WAS REPLACED PER EMB E190 SRM  51-40-08 PAR 6 AND SRM 51-41-01 PAR 4 FIG 2. ALL WORK ACCOMPLISHED ON TOMX NR # 00306.  CORROSION ON FOWARD SEAL REST  AT AFTER CARGOO DOOR CUTOUT WAS REMOVED PER EMB SRM 51-12-01 PAR 6.B AND WAS FOUND OUT OF LIMITS PER EMB 190 SRM  53-23-11 SEAL REST WAS REPLACED PER EMB E190 SRM  51-40-08 PAR 6 AND SRM 51-41-01 PAR 4 FIG 2. ALL WORK ACCOMPLISHED ON TOMX NR # 00306"
